# SDR CALA2025041003668

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 90,122 hours, 11,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA SMELLED FUMES COMING FROM FORWARD GALLEY AREA BETWEEN 1L/R ON DESCENT UNABLE TO FIND ANY SMELLS OTHER THAN A VINAL SMELL COMING FROM THE FWD STOWAGE CLOSET WHERE THE BABY BASSENETTS ARE STOWED. STARTED APU AND OPERATED PACKS ALL TESTS OK. FIM 21-00 TASK 808.
